Alert archive / North Dakota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS Bismarck, ND

June 20, 20256 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 20, 2025, 7:04 PM MDT for 6 counties in North Dakota. It was in force for 56 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2025, 7:04 PM MDT (01:04 UTC)
Expired
Jun 20, 2025, 8:00 PM MDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Dunn County, ND, McLean County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 55 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 7:27 PM MDTTSTM WND DMG7 Wsw Glen Ullin, NDReports an empty 1200 gallon plastic water tank, approximately 5 feet high, blown three quarters of a mile away from property. Time estimated based on radar.
Jun 20, 7:28 PM MDTTSTM WND DMGGlen Ullin, NDDowned cottonwood. Relayed via social media with a radar estimated time.
Jun 20, 7:30 PM MDTTSTM WND DMGStanton, NDSocial media report of shingles and siding off.
Jun 20, 7:40 PM MDTTSTM WND DMG1 Sse Sweet Briar Lake, NDPhotos of downed trees on Highway 10 relayed through social media. Time estimated from radar.
Jun 20, 7:40 PM MDTTSTM WND DMG9 W Hannover, NDPhoto relayed through social media of multiple trees broken. Time estimated from radar.
Jun 20, 7:40 PM MDTTORNADO6 Nw New Salem, NDPhoto of tornado from public matches up with reports of sightings from New Salem area, and corroborated with radar data. No damage reported.
Jun 20, 7:45 PM MDTTSTM WND DMG4 N New Salem, NDPublic relayed photos of large tree snapped towards the base, and another tree that fell onto a house. Time estimated from radar.
Jun 20, 7:47 PM MDTTSTM WND GST 785 Sw Judson, ND10 meter measured gust NDAWN station New Salem 6NE.
Jun 20, 7:55 PM MDTTSTM WND DMG6 Nnw Sweet Briar Lake, NDAbout a mile of power lines down along County Road 84. Time estimated from radar.
Jun 20, 7:57 PM MDTTORNADO7 N Sweet Briar Lake, NDQLCS tornado damage reported through social media. Damage track starts approximately 6 miles north-northwest of Sweet Briar Lake and approximately 9 minutes prior to this LSR time. The tornado then tracked east-northeast and impacted 3 farmsteads, then continu
Jun 20, 8:00 PM MDTTSTM WND GST 702 Nw New Salem, NDNDDOT Sensor near New Salem.
Jun 20, 8:04 PM MDTTSTM WND GST 765 Sse Center, NDCenter NDAWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 2:46 PM MDTSevere Thunderstorm WatchSPC6 hr
Jun 20, 6:54 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2025-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1726 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2025-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1726 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1897 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.5
Supercell composite
26.8

Open this sounding in Storm Lab

The text

As transmitted.

335 
WUUS53 KBIS 210104
SVRBIS
NDC025-055-057-059-065-089-210200-
/O.NEW.KBIS.SV.W.0049.250621T0104Z-250621T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
804 PM CDT Fri Jun 20 2025

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dunn County in southwestern North Dakota...
  Central McLean County in south central North Dakota...
  Northwestern Morton County in south central North Dakota...
  Northeastern Stark County in southwestern North Dakota...
  Oliver County in south central North Dakota...
  Mercer County in south central North Dakota...

* Until 900 PM CDT/800 PM MDT/.

* At 804 PM CDT/704 PM MDT/, severe thunderstorms were located along
  a line extending from 7 miles north of Halliday to 9 miles
  southeast of Marshall to 7 miles south of Richardton, moving east
  at 50 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Mandan, Beulah, Hazen, Washburn, New Salem, Glen Ullin, Underwood,
  Hebron, Center, Richardton, Stanton, Zap, Riverdale, Halliday,
  Golden Valley, Taylor, Dunn Center, Pick City, Almont, and Dodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

A Tornado Watch remains in effect until 300 AM CDT/200 AM MDT/ for
south central North Dakota.

&&

LAT...LON 4672 10235 4753 10269 4757 10123 4716 10095
      4716 10097 4713 10094 4709 10094 4704 10088
      4701 10088 4698 10094 4672 10099
TIME...MOT...LOC 0104Z 285DEG 42KT 4746 10232 4702 10223 4678 10226 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

HOLLAN
1 follow-up statement
775 
WWUS53 KBIS 210142 RRA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
842 PM CDT Fri Jun 20 2025

NDC025-089-210152-
/O.CAN.KBIS.SV.W.0049.000000T0000Z-250621T0200Z/
Dunn ND-Stark ND-
842 PM CDT Fri Jun 20 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUNN AND
NORTHEASTERN STARK COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for south central
North Dakota.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern North Dakota.

&&

LAT...LON 4672 10209 4698 10210 4698 10214 4733 10214
      4733 10221 4755 10220 4757 10123 4716 10095
      4716 10097 4713 10094 4709 10094 4704 10088
      4701 10088 4698 10094 4672 10099
TIME...MOT...LOC 0142Z 285DEG 42KT 4735 10170 4691 10161 4667 10165 

$$

NDC055-057-059-065-210200-
/O.CON.KBIS.SV.W.0049.000000T0000Z-250621T0200Z/
McLean ND-Morton ND-Oliver ND-Mercer ND-
842 PM CDT Fri Jun 20 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL MCLEAN...NORTHWESTERN MORTON...OLIVER AND MERCER
COUNTIES...

At 842 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Hazen to 10 miles northwest of
New Salem to 8 miles southwest of Almont, moving east at 50 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Mandan, Beulah, Hazen, Washburn, New Salem, Glen Ullin, Underwood,
Hebron, Center, Stanton, Zap, Riverdale, Golden Valley, Pick City,
Almont, Coleharbor, Beulah Bay Recreation Area, Hazen Bay Recreation
Area, Hannover, and Judson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 AM CDT for south central
North Dakota.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4672 10209 4698 10210 4698 10214 4733 10214
      4733 10221 4755 10220 4757 10123 4716 10095
      4716 10097 4713 10094 4709 10094 4704 10088
      4701 10088 4698 10094 4672 10099
TIME...MOT...LOC 0142Z 285DEG 42KT 4735 10170 4691 10161 4667 10165 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

ANGLIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:00 PM MDT, 1 hour 4 minutes earlier. Its key messages:

  • Scattered to numerous severe thunderstorms (risk level 3 out of 5) are possible late this evening into the overnight hours. The main hazards will be very large hail up to the size of tennis balls, damaging wind gusts to 80 mph, and a few tornadoes. A strong tornado is possible along the I-94 corridor from around Bismarck to Jamestown.
  • There is a marginal risk (level 1 out of 5) for severe weather both Saturday and Sunday. Cooler and breezy conditions are expected Sunday.
  • The active weather pattern continues, with additional chances for showers and thunderstorms next week along with temperatures trending cooler.
Area forecast discussion, Jun 20, 6:00 PM MDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
700 PM CDT Fri Jun 20 2025

.KEY MESSAGES...

- Scattered to numerous severe thunderstorms (risk level 3 out
  of 5) are possible late this evening into the overnight
  hours. The main hazards will be very large hail up to the size
  of tennis balls, damaging wind gusts to 80 mph, and a few
  tornadoes. A strong tornado is possible along the I-94
  corridor from around Bismarck to Jamestown.

- There is a marginal risk (level 1 out of 5) for severe
  weather both Saturday and Sunday. Cooler and breezy conditions
  are expected Sunday.

- The active weather pattern continues, with additional chances
  for showers and thunderstorms next week along with
  temperatures trending cooler.

&&

.MESOSCALE...
Issued at 539 PM CDT Fri Jun 20 2025

21Z surface analysis shows a low pressure near the ND/SD/MT border
intersection with an eastward extending warm front and northeastward
extending stationary front. The air mass to the north of the
stationary front is much drier and more stable as indicated by lower
to mid 50s dewpoints and a field of billow clouds with very limited
vertical growth per satellite imagery. Recent observed soundings
from Bismarck and New England via the ICECHIP research group show
modest residual mixed layer capping with CAPE around 1500-2500 J/kg.
Kinematics are very impressive though, with 0-6 km shear around 55
kts and long hodographs with strong concavity in the lowest 1-3 km.
The New England hodograph would suggest a higher potential for
streamwise vorticity that could locally support tornadogenesis
with any discrete storm. However, severe storms ongoing in
southeast Montana as of this writing are already showing signs
of clustering, but remain semi-discrete. As long as storms
remain at least semi- discrete, very large hail and tornadoes
will be the primary hazard. But as soon as upscale growth occurs
and transitions storm mode to linear, we could be looking at an
intense bow echo/QLCS with +80 mph gusts and a few brief
embedded tornadoes given 0-3 km shear around 30-40 kts, DCAPE
around 1500 J/kg, and low level SR inflow opposing mean storm
motion.

Between 7 and 9 PM CDT, several CAMs suggest robust convection along
and between the Highway 200 and Interstate 94 corridors in response
to increasing low level warm air advection/moisture transport.
Despite shear/deep layer wind vector orientation parallel to the
boundary, there may be a short window for discrete storms that could
also pose a very large hail and tornado threat. But confidence on
storms initializing prior to the arrival of the anticipated stronger
linear complex arriving in central North Dakota later this evening
is low to medium at best.

&&

.UPDATE...
Issued at 659 PM CDT Fri Jun 20 2025

Forecast thinking for this evening's severe threat remains
unchanged from earlier Mesoscale Discussion above. The most
intense supercell has remained just across the South Dakota
border thus far, and right moving Bunkers vectors would keep it
just south. Storms to the north are showing signs of
intensifying though. The most likely outcome is for congealing
into a linear system with bowing segments as it approaches south
central North Dakota mid to late evening. We are also now
starting to see attempts at convective initiation along an
elevated warm front southwest of Jamestown. If convection can
become fully established in this part of the state, explosive
growth into severe convection could occur.

&&

.DISCUSSION...
Issued at 255 PM CDT Fri Jun 20 2025

Currently, broad upper level ridge anchored just east of the
Great Plains today, with ridging over eastern North Dakota and
southwest flow aloft across the western Dakotas.

An elevated Severe Weather risk remains for much of western and
central North Dakota this afternoon and evening, with robust
CAPE and wind shear. Height falls will start to spread across
the western Dakotas later this afternoon and evening as a mid
level S/WV lifts northeast into the region. CAMs have been
fluctuating the past several hours, but it appears a more likely
scenario is for convection initializing across southeast
Montana/southwestern North Dakota just ahead of the wave, then
moving/propagating east-northeast into western and central ND
by around and after 22-23z or so, along to just north of a west
to east orientated warm front. Noticed a CU field flaring up in
southeast MT the past hour. The chances for initial discrete
convection over south central and southeastern ND appears
minimal with BUFKIT sounding analysis indicating a rather stout
capping inversion. At the same time, hodographs south central
and southeast along the warm front continue to depict favorable
shear/helicity highly favorable for rotating storms and possible
tornadoes, especially if convection remains discrete and lasts
into the evening when hodographs become even more supportive of
strong low level rotation. But, as mentioned, CAMs support
convective initialization southwest, morphing into a wind threat
if bowing lines form. Will need to monitor closely for storm
mode through the evening as anything sfc based south
central/southeast could become problematic.

Models take storms quickly east out of our area by around 06z
tonight, though another embedded wave may lead to additional
thunderstorm activity west overnight and into Saturday morning.
A few elevated strong to severe storms could be possible with
this activity as MUCAPE is forecast to still range from 1000 to
2000 J/kg with deep layer shear remaining robust up to 60
knots. These storms may continue or re-develop into Sat
afternoon across the north along an instability gradient but are
favored to remain elevated in nature. Large hail would likely
be the main threat with this activity but a few damaging wind
gusts would also be possible. Instability on Saturday is much
stronger further south, but limited forcing and capping should
keep convection from developing there.

Strong southwest flow aloft on Sunday with multiple embedded
S/WVs moving through in flow aloft will maintain a chance for
showers and thunderstorms. Despite cooler conditions and less
CAPE, cannot rule out a marginal risk (via SPC) for a few
strong storms with 0-6km shear ranging from 50-75 kts. Any CAPE
will be decreasing from west to east though, so any robust
storms would have to be within the trailing instability
corridor.

Upper trough over the western CONUS next week will maintain
southwest flow aloft and an active weather pattern. Temperatures
trend cooler Sunday and onwards, with continued chances for
showers and a few thunderstorms each day. Windy conditions also
for Sunday as the initial cold front moves through the general
region.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 659 PM CDT Fri Jun 20 2025

Scattered to numerous strong to severe thunderstorms are possible
across much of western and central North Dakota this evening,
especially across the southern half of the area. The most intense
storms will be capable of very large hail and wind gusts as high as
60-65 kts. Categorical visibility restrictions can be expected with
any storm. Another batch of thunderstorms could cross northwest
North Dakota early Saturday morning, but these are less likely to be
severe. MVFR/IFR ceilings are forecast to develop across much of
western and north central North Dakota later tonight into Saturday
morning, and patchy fog cannot be ruled out at any location. Outside
of storms, winds will mostly be northerly to easterly around 10
kts.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

MESOSCALE...Hollan
UPDATE...Hollan
DISCUSSION...NH
AVIATION...Hollan
Hazardous weather outlook, Jun 20, 6:18 PM MDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
718 PM CDT Fri Jun 20 2025

NDZ010>013-017>023-025-031>037-040>048-050-051-220030-
Mountrail-Ward-McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-
Sheridan-Wells-Foster-Golden Valley-Billings-Stark-Morton-
Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-
Emmons-Logan-La Moure-McIntosh-Dickey-
718 PM CDT Fri Jun 20 2025 /618 PM MDT Fri Jun 20 2025/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Numerous severe thunderstorms are possible this evening and
tonight. Very large hail up to tennis ball size, damaging winds to
80 mph, and a few tornadoes are all possible. A tornado or two
could become strong along the Interstate 94 corridor from around
Bismarck to Jamestown.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are also possible on Saturday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to the National
Weather Service at 701-223-4582.

NDZ001>005-009-220030-
Divide-Burke-Renville-Bottineau-Rolette-Williams-
718 PM CDT Fri Jun 20 2025

This Hazardous Weather Outlook is for portions of north central
North Dakota and northwest North Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms are possible this evening and
tonight. Large hail up to golf ball size and damaging winds to 70
mph are the main expected hazards.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are also possible on Saturday and
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather to the National
Weather Service at 701-223-4582.

Hollan

In the hours before

Local storm report, Jun 20, 6:07 PM MDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
707 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     Hail             7 E Fairfield           47.19N 103.08W
06/20/2025  E1.00 Inch       Billings           ND   Public

&&

rk
Special weather statement, Jun 20, 6:42 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Bismarck ND
742 PM CDT Fri Jun 20 2025

NDZ037-210100-
Stutsman ND-
742 PM CDT Fri Jun 20 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN STUTSMAN COUNTY
THROUGH 800 PM CDT...

At 742 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Jamestown, moving northeast at 15 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Jamestown, Ypsilanti, and Spiritwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4671 9866 4678 9890 4707 9867 4694 9843
      4685 9844
TIME...MOT...LOC 0042Z 217DEG 13KT 4683 9869

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

HEINERT
Local storm report, Jun 20, 6:49 PM MDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
749 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Tstm Wnd Gst     9 SSW New England       46.43N 102.97W
06/20/2025  E60 MPH          Slope              ND   Trained Spotter

&&

rk
Local storm report, Jun 20, 6:56 PM MDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
756 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     Hail             3 S Jamestown           46.87N 98.71W
06/20/2025  E1.00 Inch       Stutsman           ND   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, Jun 20, 7:01 PM MDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
801 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Hail             Jamestown               46.91N 98.71W
06/20/2025  M1.50 Inch       Stutsman           ND   Trained Spotter

&&

rk
Local storm report, Jun 20, 7:03 PM MDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Bismarck ND
803 PM CDT Fri Jun 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     Hail             1 SE Jamestown          46.90N 98.70W
06/20/2025  M2.00 Inch       Stutsman           ND   Public

            Report from mPING: Hen Egg (2.00 in.).

&&

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 6:09 PM MDTSevere Thunderstorm Warning Considerable damage threatBISAdams, Bowman, Hettinger, Slope66 min
Jun 20, 6:19 PM MDTSevere Thunderstorm Warning Considerable damage threatBISBillings, Dunn, Stark26 min
Jun 20, 6:30 PM MDTSevere Thunderstorm Warning Considerable damage threatBISBillings, Dunn, Slope, Stark60 min
Jun 20, 6:42 PM MDTSpecial Weather StatementBISStutsman18 min
Jun 20, 6:46 PM MDTSevere Thunderstorm Warning Considerable damage threatBISStutsman59 min
Jun 20, 7:03 PM MDTSevere Thunderstorm Warning Considerable damage threatBISAdams, Grant, Hettinger, Morton, Sioux, Stark57 min
Jun 20, 7:10 PM MDTSevere Thunderstorm Warning Destructive damage threatBISStutsman53 min
Jun 20, 7:13 PM MDTSevere Thunderstorm Warning Destructive damage threatBISDunn, Mercer, Morton, Stark32 min
Jun 20, 7:20 PM MDTSevere Thunderstorm Warning Destructive damage threatBISGrant, Morton25 min
Jun 20, 7:25 PM MDTSevere Thunderstorm Warning Considerable damage threatBISLaMoure, Stutsman40 min
Jun 20, 7:31 PM MDTTornado WarningBISStutsman29 min
Jun 20, 7:38 PM MDTTornado WarningBISGrant, Morton27 min
Jun 20, 7:40 PM MDTTornado WarningBISLaMoure, Stutsman35 min
Jun 20, 7:45 PM MDTSevere Thunderstorm Warning Destructive damage threatBISMorton, Oliver30 min
Jun 20, 7:48 PM MDTSevere Thunderstorm Warning Destructive damage threatBISGrant, Morton, Sioux27 min
Jun 20, 7:55 PM MDTTornado WarningBISBurleigh, McLean, Morton, Oliver35 min
Jun 20, 7:58 PM MDTSevere Thunderstorm Warning Destructive damage threatBISBurleigh, Emmons, Morton, Oliver62 min
Jun 20, 8:01 PM MDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, McHenry, McLean, Mercer, Oliver, Sheridan and 1 more44 min
Jun 20, 8:15 PM MDTTornado WarningBISLaMoure, Stutsman30 min
Jun 20, 8:19 PM MDTSevere Thunderstorm Warning Considerable damage threatBISEmmons, Sioux56 min
Jun 20, 8:36 PM MDTSevere Thunderstorm Warning Destructive damage threatBISBurleigh, Emmons, Kidder, Logan, Stutsman54 min
Jun 20, 8:37 PM MDTTornado WarningBISBurleigh, Sheridan23 min
Jun 20, 8:40 PM MDTTornado WarningBISLaMoure35 min
Jun 20, 8:44 PM MDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, McHenry, McLean, Mercer, Oliver, Pierce and 2 more61 min
Jun 20, 9:00 PM MDTTornado WarningBISBurleigh, Sheridan30 min
Jun 20, 9:07 PM MDTTornado Warning Tornado observedBISKidder, Stutsman38 min
Jun 20, 9:12 PM MDTSevere Thunderstorm Warning Considerable damage threatBISDickey, McIntosh33 min
Jun 20, 9:21 PM MDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, LaMoure, Logan, Stutsman, Wells54 min
Jun 20, 9:29 PM MDTTornado WarningBISStutsman31 min
Jun 20, 9:36 PM MDTTornado WarningBISSheridan, Wells24 min
Jun 20, 9:40 PM MDTSevere Thunderstorm WarningBISDickey50 min
Jun 20, 9:42 PM MDTTornado Warning Tornado observedBISFoster18 min
Jun 20, 9:46 PM MDTTornado WarningBISWells29 min
Jun 20, 9:48 PM MDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Kidder, Sheridan, Wells57 min
Jun 20, 10:05 PM MDTAreal Flood AdvisoryBISBurleigh, McLean, Sheridan5 hr
Jun 20, 10:10 PM MDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, Stutsman, Wells65 min
Jun 20, 10:12 PM MDTSevere Thunderstorm WarningBISLaMoure33 min
Jun 20, 10:36 PM MDTSevere Thunderstorm Warning Considerable damage threatBISKidder, Stutsman54 min
Jun 20, 11:09 PM MDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, Stutsman, Wells66 min
Jun 20, 11:25 PM MDTSevere Thunderstorm WarningBISStutsman50 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.